# SDR CALA2015011392942

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 53,963 hours, 12,470 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS DISAGREE ON LANDING.  FAILED BETWEEN 20 - 25.  FLAPS OVER SPEED ON GO AROUND BY 10 KNOTS.  TROUBLESHOOTING IAW FIM 27-51, PERFORMED FSEU BITE, NO FAULTS NOTED.  CYCLED FLAPS NUMEROUS TIMES UNABLE TO DUPLICATE FAULT.  PERFORMED OVER SPEED PHASE 1 INSPECTION IAW AMM 05 -51-08, NO FAULTS NOTED.  SYS OPERATES NORMALLY.
